# SDR QXEA2014012100031

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK IS CORRODED BEYOND LIMITS.  REMOVED CORRODED SEAT TRACK IAW SRM 51-42-05-020-01, STEP 4, E 1 THRU (8) AND 51-40-15-02-01 STEP 6, M, 1 THRU 3.  INSTALLED NEW SEAT TRACK NR 1, AT X32.40 TO X234. LT SIDE, REF SRM 51-42-05, STEP 4-D, 3-10 & SRM 51-40-15, STEP 6-G TO PN 85328261-107.  LOCATED AND DRILLED HOLES IN NEW SEAT TRACK, PN 85328261-107 UP TO 50 PERCENT SRM 51-40-07-02-01, STEP 5,B, 1 THRU 6.  LOCATED AND DRILLED HOLES IN NEW SEAT TRACK PN 85328261-107, 100 PERCENT IAW SRM 51-40-07-02-01, STEP 5, B, 1 THRU 6.  INSTALLED RIVETS AT INTERCOASTAL ON LT SEAT TRACK NR 1 FROM X71.200 TO X136.00 IAW SRM 51-42-05, STEP 4, D, 3 THRU 10.  INSTALLED SPLICES AND DADO PANEL BRACKET BETWEEN STA X216.000-234.475 TO COMPLETE SEAT TRACK NR 1 REPLACEMENT IAW SRM 51-40-15-02-01, STEP 6, F TO J  1-7.  RESTORED FINISH TO NEW SEAT TRACK SRM 51-25-10-02-01, STEP 5, G 2.
